# SDR DALA2017011200298

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 58,194 hours, 31,694 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS IN RIGHT NOSE LANDING GEAR SUPPORT FRAME BETWEEN BS 40 AND 60.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW ERA 553838-14, REV O.
